Oregon, 2006Heavy Snow in Oregon, November 27 to 28, 2006
November 27 to 28, 2006 · NWS PQR · 18 events in 7 counties and zones
An early season snowstorm brought winter weather to northwest Oregon. Much of the snow fell in the Coast Range, Cascades, and the Cascade foothills.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An early season snowstorm brought winter weather to northwest Oregon. Much of the snow fell in the Coast Range, Cascades, and the Cascade foothills. However, snow did make it down to the valley floor, with significant amounts seen in and near the western Columbia River Gorge.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Nov 27, 2:30 PM PST, 1 hour 30 minutes earlier.
Area forecast discussion, Nov 27, 2:30 PM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
230 PM PST MON NOV 27 2006
.SYNOPSIS...COLD UPPER LOW OVER NORTHWEST WASHINGTON MOVES INTO
EASTERN WASHINGTON TONIGHT. MOIST SOUTHWEST ONSHORE FLOW OVER AREA
SHIFTS TO THE WEST THIS EVENING WITH DECREASING MOISTURE LATER
TONIGHT. REMAINS OF ARCTIC FRONT OVER NORTH PART OF AREA EARLY
TUESDAY SLIDES SOUTH THROUGH AREA DURING TUESDAY. HIGH PRESSURE
BUILDING INTO EASTERN WASHINGTON AND IDAHO TUESDAY AND WEDNESDAY
GIVES OFFSHORE FLOW TO AREA. NEXT PACIFIC FRONT MOVES INTO AREA EARLY
THURSDAY AND THROUGH THE AREA THURSDAY MORNING. OVERRUNNING MOISTURE
AHEAD OF SYSTEM WILL GIVE THREAT OF WINTER PRECIPITATION TO INLAND
AREAS THURSDAY MORNING BEFORE FLOW SHIFTS ONSHORE THURSDAY AFTERNOON.
HIGH PRESSURE BUILDS INTO AREA ON FRIDAY AND SATURDAY BRINGING DRIER
PATTERN TO AREA. NEXT PACIFIC SYSTEM FLATTENS RIDGE SOME ON SUNDAY
BEFORE REBUILDING ON MONDAY.
&&
.SHORT TERM...W TO NW OROGRAPHIC FLOW CONTINUES OVER AREA. LAST MAJOR
SHORT WAVE MOVES OVER AREA THIS AFTERNOON AND EVE THEN E OF
CASCADES AROUND 06Z. FLOW THEN TURNS MORE W GIVING BEST PRECIPITATION
THREAT TO CASCADES AFTER 06Z. REMAINS OF ARCTIC FRONT NOW OVER SW WA
MOVES TO NEAR KAST BY 12Z. REMAINS OF FRONT THEN SLIDE THROUGH AREA
TUE MORNING. THIS KEEPS LIKELY POPS S PART UNTIL FRONT MOVES THROUGH
WITH ONLY CHANCE N. BY TUE AFTERNOON PRECIPITATION THREAT LIMITED TO
NEAR CASCADES AND FAR S PART OF AREA. HIGH PRES BUILDS INTO EASTERN
WA TUE NIGHT AND EXTENDS INTO IDA FOR WED. A FEW LINGERING SHOWERS
CASCADES EARLY TUE EVE BEFORE OFFSHORE FLOW CLEARS MOST OF THE
CLOUDS. MOSTLY SUNNY COLD DAY TUE WITH OFFSHORE FLOW. NEXT PAC FRONT
APPROACHES LATER WED NIGHT. LOW LEVEL AMS STILL COLD AND FLOW REMAINS
OFFSHORE INLAND AREAS. TEMPS PROFILES SHOW 850MB TEMPS RISING ABOVE
FREEZING AHEAD SYSTEM EXCEPT E END OF GORGE. THIS WILL GIVE FREEZING
RAIN THREAT TO INLAND VALLEYS WITH SNOW CONFINED TO E GORGE. THREAT
CONTINUES THU MORNING UNTIL FRONT PASSES AND FLOW TURNS ONSHORE.
FRONT LOOKS TO MOVE QUICKLY THROUGH AREA WITH PRIMARY THREAT LATE WED
NIGHT INT THU MORNING TIL AROUND 18Z. LINGERING RAIN SHOWERS BEHIND
SYSTEM THU AFTERNOON. KOSOVITZ
.LONG TERM...MODELS UNDERGO A CHANGE IN THE PATTERN FOR THE PACNW...
AS A LONGWAVE UPPER TROUGH DIGS IN OVER THE CENTRAL U.S. AND SOME
RIDGING TAKES PLACE OFFSHORE. SPAGHETTI CHARTS AND INTER MODELS
COMPARISON INDICATE GOOD AGREEABILITY INTO SAT BEFORE SOME
DISCREPANCIES CROP UP. THEREFORE RELATIVELY GOOD CONFIDENCE IN
MODELS INTO SAT...SO WILL KEEP A CHANCE OF SHOWERS FOR THE POST
FRONTAL AIR THU NIGHT...THEN GO WITH A DRY FORECAST FRI THROUGH SAT
AS LOW LEVEL FLOW GOES OFFSHORE. WILL TRY TO INDICATE SOME WARMING
TO AIR MASS CENTERED AROUND SAT. FOR SUN AND MON DETAILS BECOME MORE
QUESTIONABLE...ALTHOUGH GENERAL TREND OF MODELS IS TO KEEP A RIDGE
JUST OFFSHORE. FOR NOW WILL FOLLOW 12Z RUN OF GFS IN INDICATING THE
POSSIBILITY OF A SYSTEM CROSSING THE TOP OF THE RIDGE...AND LEAVE IN
A CHANCE OF SHOWERS ACROSS THE N AND OVER THE CASCADES SUN AND MON.
&&
.AVIATION...MIXTURE OF VFR TO LOCAL MVFR OR EVEN A FEW IFR CIGS THIS
CONTINUE THIS AFTERNOON DUE TO SNOW MIXING DOWN TO VALLEY FLOORS.
CONDITIONS WILL CONTINUE MUCH OF THE NIGHT TONIGHT...THOUGH SHOWERS
EASE AS ONSHORE FLOW EASES LATE TONIGHT. DRYING FROM THE NORTH
EXPECTED TUESDAY WITH CONDITIONS BECOMING VFR EXCEPT OVER THE
CASCADES AS A REMNANT ARCTIC BOUNDARY SLOWLY MOVES SOUTH THROUGH THE
AREA. TOLLESON
&&
.MARINE...LOW PRESSURE CONTINUED JUST SOUTH OF THE B.C. COAST INTO
NORTHWEST WASHINGTON WITH COLD ONSHORE NORTHWEST FLOW INTO THE
SOUTHWEST WASHINGTON AND NORTHWEST OREGON COASTAL WATERS. STRONG
NORTHWEST FETCH OF WIND UPSTREAM OF OUR COASTAL WATERS WITH GALES
OUT NEAR BUOY 5. WILL ALLOW A FEW GUSTS TO 35 MPH IN THE NORTH
WATERS. OTHERWISE WILL HAVE SMALL CRAFT NORTHWEST WINDS INTO
TUESDAY...WITH SEAS JUST UNDER 20 FEET ADVECTING IN FROM THIS
UPSTREAM FETCH. WINDS LIGHTEN AND TURN MORE EASTERLY EXCEPT PERHAPS
NEAR COASTAL GAPS BY TUESDAY NIGHT AND WEDNESDAY. SEAS MAY DROP
BELOW 10 FEET BY WEDNESDAY. SYSTEM MOVES INTO THE PACIFIC NORTHWEST
WEDNESDAY NIGHT INTO THURSDAY THAT SHIFTS THE WINDS MORE SOUTHERLY
CLOSE TO SMALL CRAFT CONDITIONS AGAIN. TOLLESON
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR/WA....SNOW ADVISORY CASCADES AND FOOTHILLS TONIGHT.
SNOW ADVISORY COAST RANGE AND WILLAPA HILLS TONIGHT.
SNOW ADVISORY FOR LOWER COLUMBIA AND I-5 CORRIDOR...THE
NORTH...CENTRAL AND SOUTH WILLAMETTE VALLEY...AND THE
COLUMBIA RIVER GORGE FOR TONIGHT.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM CAPE
SHOALWATER TO FLORENCE THROUGH TUESDAY EVENING.
SMALL CRAFT ADVISORY FOR WINDS FROM CAPE
SHOALWATER TO FLORENCE THROUGH TUESDAY MORNING.
SMALL CRAFT ADVISORY FOR A ROUGH COLUMBIA BAR THROUGH
TONIGHT.
&&
.PRELIMINARY POINT POPS...
AST 731178 PDX 631048 SLE 741048 EUG +61038
&&
MORE WEATHER INFORMATION ONLINE AT...
http://weather.gov/portland
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Nov 27, 6:02 AM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
602 AM PST MON NOV 27 2006
ORZ005>009-WAZ022-023-039-281415-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
WESTERN COLUMBIA RIVER GORGE-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
602 AM PST MON NOV 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SNOW SHOWERS WILL BRING AREAS OF ACCUMULATING SNOWFALL THROUGH
TONIGHT. SNOW ADVISORIES ARE IN EFFECT UNTIL 6 AM TUESDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.
ORZ003-004-010>013-WAZ019-020-040-281415-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-WILLAPA HILLS-
SOUTH WASHINGTON CASCADE FOOTHILLS-
602 AM PST MON NOV 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
HEAVY SNOW WARNINGS IN EFFECT UNTIL 6 AM TUESDAY. SNOW SHOWERS WILL
INCREASE TODAY...WITH SIGNIFICANT SNOW ACCUMULATIONS EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.
ORZ001-002-PZZ210-WAZ021-281415-
NORTH OREGON COAST-CENTRAL OREGON COAST-COLUMBIA RIVER BAR-
SOUTH WASHINGTON COAST-
602 AM PST MON NOV 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON...NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS
AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SHOWERS...MIXED WITH OR AS SNOW AT TIMES...WILL CONTINUE TODAY
INTO TONIGHT. LOCAL ACCUMULATIONS MAY REACH 1 INCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
TOTAL SNOWFALL REPORTS ARE REQUESTED. INCLUDE 12 HOUR OR STORM
TOTAL ACCUMULATIONS.
PZZ250-255-270-275-281415-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
602 AM PST MON NOV 27 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
NO ACTION NEEDED.
In the hours before
Special weather statement, Nov 27, 10:07 AM PST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
1007 AM PST MON NOV 27 2006
WAZ019-040-281815-
SOUTH WASHINGTON CASCADES-SOUTH WASHINGTON CASCADE FOOTHILLS-
INCLUDING THE CITIES OF...COLDWATER RIDGE VISITORS CENTER...
MOUNT ST. HELENS...TOUTLE...ARIEL...COUGAR
1007 AM PST MON NOV 27 2006
...WIND FORECAST FOR MOUNT ST HELENS FOR PLANNING PURPOSES...
.SYNOPSIS...UPPER LOW OVER WESTERN WASHINGTON MOVES TO EASTERN
WASHINGTON BY EARLY TUESDAY AND MOVES INTO IDAHO TUESDAY
AFTERNOON. NORTHWEST FLOW ALOFT BECOMES NORTHERLY AS LOW MOVES
EAST OF AREA TONIGHT. NORTHERLY FLOW CONTINUES THROUGH WEDNESDAY.
WEST LOW LEVEL FLOW TODAY BECOMES NORTH TONIGHT AND TUESDAY. LOW
LEVEL FLOW TURNS EASTERLY TUESDAY HIGHT AND WEDNESDAY AS HIGH
PRESSURE BUILDS INTO IDAHO.
=================================================================
KEY TO DECODING THE WIND DATA... FORMAT... 168025 WHERE FIRST
THREE DIGITS ARE THE WIND DIRECTION AND THE LAST THREE DIGITS ARE
THE WIND SPEED. IN THIS EXAMPLE, WIND IS FROM 168 (SOUTH) AT 25
MPH.
***** ALL WIND DATA ARE IN MILES PER HOUR *****
==================================================================
SALEM OBSERVED BALLOON SOUNDING WINDS AT 0400 PST ON 11/27/06
200 FT 180014 (MPH)
2000 FT 280018 (MPH)
3000 FT 280021 (MPH)
4000 FT 285025 (MPH)
4400 FT 285025 (MPH)
6000 FT 275028 (MPH)
7000 FT 265029 (MPH)
8000 FT 255032 (MPH)
9000 FT 250036 (MPH)
9300 FT 250036 (MPH)
12000 FT 260040 (MPH)
14000 FT 265040 (MPH)
16000 FT 275043 (MPH)
17300 FT 285044 (MPH)
18000 FT 285044 (MPH)
20000 FT 295052 (MPH)
22300 FT 305063 (MPH)
25000 FT 315077 (MPH)
28700 FT 315102 (MPH)
29000 FT 315102 (MPH)
30000 FT 315096 (MPH)
32000 FT 315074 (MPH)
32700 FT 315074 (MPH)
35000 FT 310073 (MPH)
36000 FT 315070 (MPH)
37500 FT 310071 (MPH)
43000 FT 295064 (MPH)
43600 FT 300070 (MPH)
49000 FT 315051 (MPH)
50000 FT 315046 (MPH)
52000 FT 305038 (MPH)
52200 FT 305038 (MPH)
FORECAST WIND FOR MOUNT ST HELENS
ELEV. 11/27 0400PST 11/27 1600PST 11/28 0400PST 11/28 1600PST
3000 260015 280016 299006 342003
6000 269025 277026 290009 031003
9000 253028 256029 302012 349017
12000 249033 254029 327022 342037
15000 259047 278032 330040 343067
18000 272047 297037 332047 346100
21000 283042 308050 335057 349124
24000 292042 314063 336074 349144
27000 296050 317072 335088 347158
30000 298058 318077 335094 347162
33000 301062 318077 334094 349155
36000 302057 318070 331089 342123
39000 303054 317068 329084 336101
42000 304051 316067 326078 331088
45000 304049 317066 324075 326079
48000 303047 319066 321074 322074
51000 302046 320066 318072 317069
Local storm report, Nov 27, 2:01 PM PST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
201 PM PST MON NOV 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM SNOW LAUREL MOUNTAIN 44.91N 123.54W
11/27/2006 M9.0 INCH POLK OR OTHER FEDERAL
9 INCHES IN LAST 24 HOURS. 30 INCHES ON GROUND.
&&
RNELSONLocal storm report, Nov 27, 3:03 PM PST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
303 PM PST MON NOV 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM SNOW BUXTON 45.68N 123.20W
11/27/2006 M6.0 INCH WASHINGTON OR TRAINED SPOTTER
6 INCHES OF NEW SNOW SINCE LAST NIGHT. 9 INCHES ON THE
GROUND. EL 2100 FEET.
&&
RNELSONHeavy Snow, Northern Oregon Cascades
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Northern Oregon Cascades forecast zone
- Reported by
- Official NWS Observations
Twenty-three inches accumulated snowfall reported at Mount Hood Meadows.
Heavy Snow, Northern Oregon Cascades
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Northern Oregon Cascades forecast zone
- Reported by
- Official NWS Observations
Twenty-three inches accumulated snowfall reported at Santiam Pass.
Heavy Snow, Cascades in Lane County
- When
- November 27, 4:00 PM PST to November 28, 2:00 PM PST
- Where
- Cascades in Lane County forecast zone
- Reported by
- Department of Highways
Twenty-three inches accumulated snowfall reported at Willamette Pass.
Heavy Snow, Northern Oregon Cascades
- When
- November 27, 4:00 PM PST to November 28, 2:00 PM PST
- Where
- Northern Oregon Cascades forecast zone
- Reported by
- Department of Highways
Twenty inches accumulated snowfall reported at Blue Box Pass.
Heavy Snow, Northern Oregon Cascades
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Northern Oregon Cascades forecast zone
- Reported by
- Park/Forest Service
Eighteen inches accumulated snowfall reported at Timberline.
Heavy Snow, Northern Oregon Cascades
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Northern Oregon Cascades forecast zone
- Reported by
- Department of Highways
Eighteen inches accumulated snowfall reported at Tombstone Summit.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Department of Highways
Twelve inches accumulated snowfall reported at Sunset Summit.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Department of Highways
Twelve inches accumulated snowfall reported at Wilson River Summit.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Official NWS Observations
Nine inches accumulated snowfall reported at Buxton.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Trained Spotter
Nine inches accumulated snowfall reported at Buxton.
Heavy Snow, Central Coast Range of W Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Central Coast Range of W Oregon forecast zone
- Reported by
- Trained Spotter
Eight inches accumulated snowfall reported at Blodgett.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Mesonet
Eleven inches accumulated snowfall reported at Seine Creek.
Heavy Snow, Coast Range of Nw Oregon
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Coast Range of Nw Oregon forecast zone
- Reported by
- Mesonet
Seven inches accumulated snowfall reported at South Fork RAWS.
Heavy Snow, Cascade Foothills in Lane County
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Cascade Foothills in Lane County forecast zone
- Reported by
- Department of Highways
Six inches accumulated snowfall reported at McKenzie Bridge.
Heavy Snow, North Oregon Cascades Foothills
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- North Oregon Cascades Foothills forecast zone
- Reported by
- Mesonet
Ten inches accumulated snowfall reported at North Fork SNOTEL.
Heavy Snow, North Oregon Cascades Foothills
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- North Oregon Cascades Foothills forecast zone
- Reported by
- Mesonet
Six inches accumulated snowfall reported at South Fork Bull Run SNOTEL.
Heavy Snow, Western Columbia River Gorge
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Western Columbia River Gorge forecast zone
- Reported by
- Trained Spotter
Six inches accumulated snowfall reported at Hood River.
Heavy Snow, Western Columbia River Gorge
- When
- November 27, 4:00 PM PST to November 28, 10:00 AM PST
- Where
- Western Columbia River Gorge forecast zone
- Reported by
- COOP Observer
Four inches accumulated snowfall reported at Cascade Locks.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in New Mexico, November 27, 20061 death · 2 injured · $5,000 · 1 event
- Dense Fog in Texas, November 27, 2006$75,000 · 1 event
- Winter Storm and Heavy Snow in Colorado, November 27 to 29, 200621 events
- Winter Storm in Colorado, November 27 to 29, 200616 events
- Heavy Snow in Utah, November 27 to 29, 200610 events
- Winter Weather in Kansas, November 27, 20066 events
- Winter Storm and Heavy Snow in Utah, November 27 to 28, 20065 events
- Heavy Snow in Washington, November 27 to 28, 20065 events
- Winter Storm in North Dakota, November 27 to 28, 20065 events
- Heavy Snow in Wyoming, November 27 to 28, 20064 events
- Heavy Snow in Idaho, November 27 to 28, 20063 events
- Strong Wind in California, November 27 to 28, 2006$3,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6050, 6051, 6052, 6053, 6056, 6057, 6058, 6059, 6060, 6061, 6062, 6063, 6064, 6065, 6066, 6067, 6068, 6069.